Health.

Well. I have had quite the health scare this past week and a half. 

I went to the emergency room a week and a half ago with pain in my lower back around where my kidney is. I’d had suspected kidney stones before and a couple kidney infections so I knew I had to get looked at soon.

Long story short, without having a full confirmation that I had an infection I was prescribed an antibiotic called ciproflaxacin.  After just two doses of this drug my right leg began swelling. 

I have been in and out of hospitals 4 times in the last week. The swelling turned to pain in my tendons ligaments muscles and joints in that leg. 

I have been in such excruciating pain that I am now on percocets. 

Doctors have been doing batteries of tests. My major concern was a blood clot but I have since had no signs of that through tests. 

That drug is known to cause tendonitis and tendon rupture.  I believe all the symptoms I am experiencing are related to that drug. I’ve found hundreds of stories just like mine online. I haven’t been able to walk in 6 days. I am on crutches.  

I believe this drug caused a toxicity of my system. Right now my biggest goal is to ccompletely detox and cleanse my body of this and any other toxins.  

This has tested me to the very core. I am a dancer. That is my livelihood.  To say I have felt devastated over the last week and a half is an understatement. 

Thankfully, I have friends who are supportive and knowledgeable in cleansing the body. 

For the first time today i am feeling a glimmer of hope again.  I will fight this. I will gain back my health. 

I will survive…duh…that’s what I do. 

 

Ps- don’t take cipro or levaquin or related drugs. Bad bad bad no no no!!!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s